In this paper we compute the generating function for the Euler characteristic of the Deligne-Mumford compactification of the moduli space of smooth n-pointed genus 2 curves. The proof relies on quite elementary meth- ods, such as the enumeration of the graphs involved in a suitable stratification of M2,n.

BINI G, GAIFFI G., POLITO M. (2001). A formula for the Euler characteristic of $overlinemathcalM_2,n$. MATHEMATISCHE ZEITSCHRIFT, 236(3), 491-523 [10.1007/PL00004839].

A formula for the Euler characteristic of $overlinemathcalM_2,n$

BINI G;
2001-01-01

Abstract

In this paper we compute the generating function for the Euler characteristic of the Deligne-Mumford compactification of the moduli space of smooth n-pointed genus 2 curves. The proof relies on quite elementary meth- ods, such as the enumeration of the graphs involved in a suitable stratification of M2,n.
Settore MAT/03 - Geometria
BINI G, GAIFFI G., POLITO M. (2001). A formula for the Euler characteristic of $overlinemathcalM_2,n$. MATHEMATISCHE ZEITSCHRIFT, 236(3), 491-523 [10.1007/PL00004839].
File in questo prodotto:
File Dimensione Formato  
Bini2001_Article_AFormulaForTheEulerCharacteris-1.pdf

Solo gestori archvio

Tipologia: Versione Editoriale
Dimensione 232.84 kB
Formato Adobe PDF
232.84 kB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/10447/399184
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 4
  • ???jsp.display-item.citation.isi??? 4
social impact